MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 20ML LL TIP CONV PAK; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 20ML LL TIP CONV PAK; SYRINGE, PISTON
Catalog Number 305617
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
Defect description was initiated for aql failure for particulates.The ftir results came back with a 78 percent correlation to silicone lubricant.No patient harm.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos and 2 physical samples submitted for evaluation.The reported issue of foreign matter was not confirmed upon inspection of the samples.Analysis of the sample showed that both syringes have residue of an unknown drug and the syringe plunger rod and barrel have dark colored ink drawn with marker, no other defect or imperfections were observed.The ftir test results show a correlation to silicone lubricant, which is applied to the inner wall of the syringe barrel and to the syringe rubber stoppers.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
SYRINGE 20ML LL TIP CONV PAK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24305091
Report Number1911916-2026-00063
Device Sequence Number13181405
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(17)300531(10)5181420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot Number5181420
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown